# SDR 4DPA2024101700001

- Difficulty date: October 17, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N922JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 49,173 hours, 38,006 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AT APPROX 400’ FA CALLED TO REPORT SMOKE IN THE AFT CABIN AND AN EXHAUST SMELL. SMOKE DISSIPATED BY THE TIME WE LANDED. EMERGENCY DECLARED, REPORTED BY FA: SMOKE SUDDENLY FILLED THE AFT CABIN UP TO ABOUT ROW 11. BEGAN RIGHT BEFORE SHE CALLED (400’). EXHAUST SMELL. CORR ACTION- MX TROUBLESHOT TO LEAKING ZERO BEARING ON #2 ENGINE. ROLLS ROYCE OWC HAS BEEN SCHEDULED TO REPLACE THE ZERO BEARING/SEAL ON WING. STILL AOG. ORIGINAL SUBMISSION DATE: 10/24/2024
